Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Tales about tails


Author: Haakon Waadeland
Journal: Proc. Amer. Math. Soc. 90 (1984), 57-64
MSC: Primary 40A15; Secondary 30B70
MathSciNet review: 722415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a sequence $ \left\{ {{g^{(n)}}} \right\}$ to be a sequence of tails of a convergent continued fraction. Some special cases are also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A15, 30B70

Retrieve articles in all journals with MSC: 40A15, 30B70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722415-5
PII: S 0002-9939(1984)0722415-5
Keywords: Continued fraction, right tails, wrong tails
Article copyright: © Copyright 1984 American Mathematical Society